# SDR GLBA20110603G

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,524 hours, 44,158 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LT ENGINE AUTOFEATHERED ON FINAL, EACH ENGINE SET TO 300LBS, ADVACED TO 1000 LBS LT ENGINE AUTOFEATHERED UNTIL POWER WAS ADVANCED.  MX RIGGED BOTH ENGINES IAW WITH THE MM, OPS CK GOOD.
